# SDR ABXA20150821146

- Difficulty date: August 21, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 1457875237
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD I BEAM STRINGER AT LBL 85.90 IS CORRODED BEYOND LIMITS.  REFERENCE DWG 145T8752.  FABRICATED NEW SECTION OF I BEAM FROM BAC 1518-751 2024-73511, PO 0037419 IAW REA B653-61698.  SDR INFO CORRODED, PN 14578752-37, SN NSN, PART NAME STRINGER, FROM STATION 955 FROM LBL 85.  ACFT WAS GNDED.
